Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

On and off period, had cold sweats, headaches, vomiting. Taking cranberry juice and yogurt. What are the other remedies?

For the past few months (about 3-4 months) I've been having my period on and off, meaning that one day it would go and the next it would stop and then some days where it's heavy flow. After my period I would always have uti(urinal track infection) and sometimes I've had cold sweats. I've been taking cranberry juice and Greek yogurt but it only works for a small amount of time. I was on three different prescipted medication, sorry I forgot the names of them, and all made me vomit, sleep too much which caused me to have really bad headache.
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
dear user
as u did nt mention your age , at elderly age all these symptoms are because of menopausal .
in early age this kind of on and off period is not good .
you should consult to your doctor again
Frequent UTI not good .
increase water intake
take citralka alkalize in water helpful in UTI.

go for urine culture and drug sensitivity .
than take treatment accordingly .
go for usg to rule out any pathology .
hope this will help u .
dr neha
Answered: Tue, 15 Oct 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor